`a`

Existence of solutions for Cahn-Hilliard type equations

Pages: 630 - 637, Issue Special, July 2003

 Abstract        Full Text (162.9K)              

Alain Miranville - Universite de Poitiers, Mathematiques SP2MI, 86962 Chasseneuil Futuroscope Cedex, France (email)

Abstract: Our aim in this article is to study the existence of solutions for a system of equations which arises in the context of phase transitions in binary alloys.

Keywords:  Cahn-Hilliard type equations, existence of solutions.
Mathematics Subject Classification:  35A05, 35B40, 35B45.

Received: September 2002;      Revised: February 2003;      Published: April 2003.